arrow
Volume 33, Issue 3
Boundedness of Fractional Integrals with a Rough Kernel on the Product Triebel-Lizorkin Spaces

Huihui Zhang, Xiao Yu & Zhongqi Xiang

Commun. Math. Res., 33 (2017), pp. 259-273.

Published online: 2019-11

Export citation
  • Abstract

By using the Littlewood-Paley decomposition and the interpolation theory, we prove the boundedness of fractional integral on the product Triebel-Lizorkin spaces with a rough kernel related to the product block spaces.

  • Keywords

fractional integral, block space, Triebel-Lizorkin space, product space

  • AMS Subject Headings

42B20, 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zhanghuihuinb@163.com (Huihui Zhang)

yx2000s@163.com (Xiao Yu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-259, author = {Huihui and Zhang and zhanghuihuinb@163.com and 5437 and Department of Mathematics, Shangrao Normal University, Shangrao, Jiangxi, 334001 and Huihui Zhang and Xiao and Yu and yx2000s@163.com and 5438 and Department of Mathematics, Shangrao Normal University, Shangrao, Jiangxi, 33400 and Xiao Yu and Zhongqi and Xiang and and 5439 and Department of Mathematics, Shangrao Normal University, Shangrao, Jiangxi, 334001 and Zhongqi Xiang}, title = {Boundedness of Fractional Integrals with a Rough Kernel on the Product Triebel-Lizorkin Spaces}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {3}, pages = {259--273}, abstract = {

By using the Littlewood-Paley decomposition and the interpolation theory, we prove the boundedness of fractional integral on the product Triebel-Lizorkin spaces with a rough kernel related to the product block spaces.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.03.06}, url = {http://global-sci.org/intro/article_detail/cmr/13384.html} }
TY - JOUR T1 - Boundedness of Fractional Integrals with a Rough Kernel on the Product Triebel-Lizorkin Spaces AU - Zhang , Huihui AU - Yu , Xiao AU - Xiang , Zhongqi JO - Communications in Mathematical Research VL - 3 SP - 259 EP - 273 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.03.06 UR - https://global-sci.org/intro/article_detail/cmr/13384.html KW - fractional integral, block space, Triebel-Lizorkin space, product space AB -

By using the Littlewood-Paley decomposition and the interpolation theory, we prove the boundedness of fractional integral on the product Triebel-Lizorkin spaces with a rough kernel related to the product block spaces.

Hui-hui Zhang, Xiao Yu & Zhong-qi Xiang. (2019). Boundedness of Fractional Integrals with a Rough Kernel on the Product Triebel-Lizorkin Spaces. Communications in Mathematical Research . 33 (3). 259-273. doi:10.13447/j.1674-5647.2017.03.06
Copy to clipboard
The citation has been copied to your clipboard